MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX PRO50CT MG/DL
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Weakness (2145); Lethargy (2560)
Date of Event 09/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-14: insufficient blood sample applied to strip (user).Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.No product notification letter sent since no customer address on file.
 
Event or Problem Description
Consumer reported complaint for e-2 error.The e-2 error occurred when the blood sample was applied to the test strip.At the time of the call the customer was not feeling well and reported symptoms of feeling very tired and weak.Medical attention was not required at the time of the call.Call was escalated due to symptoms; technician attempted to call customer but was unable to reach via telephone.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Sections with additional information as of 08-may-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Corrected sections as of 08-may-2020: b2: adverse event report is being submitted due to symptoms related to diabetes - weakness and feeling tired.H1: type of reportable event corrected from "malfunction" to "serious injury".H3: device was returned to manufacturer for evaluation corrected from "yes" to "no".

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9226011
Report Number1000113657-2019-10092
Device Sequence Number150658
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/21/2020
Device Model NumberSTRIP, TRUE METRIX PRO50CT MG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW3373S
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/27/2019
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;